Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 8, 2021, 5:22 PM EDT for Hendry County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 5:22 PM EDT (21:22 UTC)
- Expired
- Jul 8, 2021, 6:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1696 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
660
WWUS82 KMFL 082122
SPSMFL
Special Weather Statement
National Weather Service Miami FL
522 PM EDT Thu Jul 8 2021
FLZ063-066-067-070-082215-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
522 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...EASTERN
HENDRY...WEST CENTRAL PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES
UNTIL 615 PM EDT...
* At 522 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southwest of Devils Garden to 8 miles north of Hendry Correctional.
Movement was northeast at 5 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Lake Harbor, Hendry Correctional,
Devils Garden, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2685 8117 2671 8077 2647 8099 2626 8126
2642 8137
TIME...MOT...LOC 2122Z 208DEG 4KT 2653 8121 2642 8116
$$
SB/CWCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:58 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 8, 2:58 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Thu Jul 8 2021 .SHORT TERM... Through Friday High pressure beginning to build back over the area with southerly winds across the area. Showers have developed over portions of the east coast. Morning showers will be possible the remainder of the morning before sea breeze summertime convection develops over the interior this afternoon and evening. Modest lapse of 6.6 C/km and 500mb temps -7 to-8C will allow for the potential of an isolated strong storm with gusty winds. Heavy rainfall will also be possible with storms that develop and there is little storm motion if training cells develop, flooding may become a concern particularly for western areas that saw some higher rainfall amounts with Elsa. As we move into Friday, it will be a very similar pattern to today. Morning showers over the Atlantic waters will move over the east coast through the morning. Showers and storms will then develop along the sea breeze and move towards the interior. Afternoon and evening convection will focus mainly over the interior along sea breeze and outflow boundary collisions. Main impacts will be lightning and heavy rainfall. Can't rule out a strong downburst wind gust with stronger storms mainly over the interior. High temperatures will be near normal in the upper 80s and low 90s with heat indices above 100 degrees for much of the area. .LONG TERM... Saturday through Monday Upper ridging will weaken over South Florida as a westward propagating Tropical Upper Tropospheric Trough (TUTT) encroaches on the area. Low-level easterly convergence appears to accompany this feature, possibly acting to spawn showers and thunderstorms over the weekend and into early next week. With 500 hPa temperatures forecast to be in the -7C to -9C range, a few storms could be robust. The primary impacts relating to any developing convection would mainly be strong wind gusts and localized flooding. The easterly flow pattern will generally favor the greatest coverage/intensity of storms over southwest portions of Florida through the weekend. Tuesday through Thursday The aforementioned TUTT low becomes absorbed in the mean steering flow associated with an expansive western Atlantic ridge. This upper ridge should build into South Florida, allowing for increased upper level heights across the region. Warmer upper level temperatures and associated weakened lapse rates should relegate most convective activity to short-lived, airmass thunderstorms characterized by low wind shear and weak forcing. Again, the deep easterly flow will favor the greatest storm coverage over interior and Gulf coast portions of South Florida. Predominately easterly near-surface flow through the period will favor advection of a warm maritime airmass. This will result in maximum temperatures over the east coast in the upper 80s, with temperatures in the lower 90s expected elsewhere through most of the forecast period. && .AVIATION(18Z TAFS)... VFR/MVFR conditions are expected through 08/23Z, SCT-SHRA/ISOL-TSRA will continue to develop near terminals KTMB,KMIA,KFLL, AND KPBI through 09/00Z. ISO SHRA are possible across the western terminals through 09/00Z. Winds will be from the ESE at 10-15 kt with sea breeze variations. From 09/00z-09/12Z, VFR conditions will prevail with light and variable winds. && .MARINE... High pressure will gradually build into the local waters of South Florida, keeping winds and seas generally out of the southeast to east. Generally benign boating conditions, until gradient increases towards the end of the weekend with possible SCEC conditions. Scattered showers and isolated thunderstorms will be possible each day. && .BEACHES... There is a moderate risk of rip currents along the Atlantic beaches. An elevated risk of rip current will be possible later this weekend. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 91 78 89 / 10 30 20 60 West Kendall 77 91 77 90 / 10 30 20 60 Opa-Locka 77 91 77 90 / 10 30 20 60 Homestead 78 90 77 89 / 10 20 20 60 Fort Lauderdale 78 89 78 88 / 10 30 20 60 N Ft Lauderdale 77 89 78 88 / 10 30 20 60 Pembroke Pines 77 90 76 88 / 10 30 20 60 West Palm Beach 76 89 77 89 / 20 40 20 60 Boca Raton 77 90 77 89 / 20 30 20 60 Naples 76 90 76 89 / 20 40 20 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Friday and Aviation/Marine...Kelly Friday Night through Thursday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 8, 4:32 PM EDT, 50 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 432 PM EDT Thu Jul 8 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090845- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 432 PM EDT Thu Jul 8 2021 ...Scattered Thunderstorms This Evening... ...Moderate Risk of Rip Currents East Coast Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Scattered thunderstorms are possible across South Florida through the early evening hours. The strongest storms could contain gusty winds, frequent lightning, and localized flooding. Flooding: Localized flooding is possible this evening especially over portions of Palm Beach County where slow moving thunderstorms persist. Waterspouts: Waterspouts will be possible with the stronger storms across portions of the local waters. Wind: Locally strong wind gusts will be possible with thunderstorms this evening. Rip Currents: A moderate rip current risk exists for Atlantic Beaches this evening. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Thunderstorms will be possible everyday through early next week, with the greatest chances for development being over the interior and Gulf coast regions. Elevated easterly winds may increase to near cautionary levels for mariners and result in an elevated rip current risk for the east coast early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 8, 3:37 PM EDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Miami FL 337 PM EDT Thu Jul 8 2021 FLZ067-071-072-082015- Inland Broward County FL-Metro Broward County FL- Inland Palm Beach County FL- 337 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 415 PM EDT... * At 337 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles west of Coral Springs. This storm was nearly stationary. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Sunrise, Tamarac, Margate, Lauderhill, North Lauderdale, Parkland, Godfrey Road, Broadview-Pompano Park, Loxahatchee NWR and Ramblewood East. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2615 8042 2632 8049 2644 8027 2621 8019 TIME...MOT...LOC 1937Z 250DEG 4KT 2627 8038 SB/CWC
Special weather statement, Jul 8, 4:19 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
419 PM EDT Thu Jul 8 2021
FLZ067-068-071-072-168-082045-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
419 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 445 PM EDT...
* At 419 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Greenacres to Coral Springs. Movement was northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac,
Wellington, Margate, Palm Beach Gardens, Riviera Beach, Lauderhill,
Weston, Coconut Creek, Oakland Park, North Lauderdale and
Greenacres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2684 8008 2643 8013 2605 8020 2606 8039
2637 8048 2668 8040
TIME...MOT...LOC 2019Z 237DEG 11KT 2665 8017 2626 8025
SB/CWCSpecial weather statement, Jul 8, 4:23 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Miami FL 423 PM EDT Thu Jul 8 2021 FLZ063-066-067-082100- Hendry FL-Inland Palm Beach County FL-Glades FL- 423 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY... SOUTHWESTERN PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES UNTIL 500 PM EDT... * At 422 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 6 miles east of Montura to near Okeelanta. Movement was north at 10 mph. * Small hail and winds in excess of 45 mph possible with these storms. * Locations impacted include... Belle Glade, Clewiston, South Bay, Lake Harbor, Okeelanta, Belle Glade Camp and Harlem. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2668 8046 2646 8061 2653 8103 2682 8112 TIME...MOT...LOC 2022Z 194DEG 8KT 2664 8099 2656 8067 SB/CWC
Special weather statement, Jul 8, 4:41 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Miami FL 441 PM EDT Thu Jul 8 2021 FLZ063-066-070-082115- Hendry FL-Inland Collier County FL-Glades FL- 441 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HENDRY COUNTY UNTIL 515 PM EDT... * At 440 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles southwest of Devils Garden, or 12 miles southwest of Montura, moving northeast at 5 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Montura and Devils Garden. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2642 8123 2654 8136 2680 8122 2657 8098 TIME...MOT...LOC 2040Z 225DEG 6KT 2654 8125 SB/CWC
Special weather statement, Jul 8, 5:01 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Miami FL 501 PM EDT Thu Jul 8 2021 FLZ063-066-067-082130- Hendry FL-Inland Palm Beach County FL-Glades FL- 501 PM EDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST CENTRAL PALM BEACH AND SOUTHEASTERN GLADES COUNTIES UNTIL 530 PM EDT... * At 500 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Lake Harbor to near Montura. These storms were nearly stationary. * Small hail and winds in excess of 45 mph possible with these storms. * Locations impacted include... Clewiston, Montura, Lake Harbor, Harlem and Lake Hicpochee. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2672 8078 2682 8121 2653 8105 2646 8084 TIME...MOT...LOC 2100Z 216DEG 3KT 2670 8082 2671 8109 SB/CWC
Special weather statement, Jul 8, 5:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
522 PM EDT Thu Jul 8 2021
FLZ063-066-067-070-082215-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
522 PM EDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...EASTERN
HENDRY...WEST CENTRAL PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES
UNTIL 615 PM EDT...
* At 522 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southwest of Devils Garden to 8 miles north of Hendry Correctional.
Movement was northeast at 5 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Lake Harbor, Hendry Correctional,
Devils Garden, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2685 8117 2671 8077 2647 8099 2626 8126
2642 8137
TIME...MOT...LOC 2122Z 208DEG 4KT 2653 8121 2642 8116
SB/CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jul 8, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 8, 3:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Jul 8, 3:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 8, 4:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jul 8, 4:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jul 8, 4:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jul 8, 4:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 8, 5:01 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Jul 8, 5:51 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 8, 6:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jul 8, 6:27 PM EDT | Special Marine Warning | MFL | 33 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.